Research

The McKay correspondence as an equivalence of derived categories


Reference:

Bridgeland, T., King, A. and Reid, M., 2001. The McKay correspondence as an equivalence of derived categories. Journal of the American Mathematical Society, 14 (3), pp. 535-554.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below.

Related URLs:

Details

Item Type Articles
CreatorsBridgeland, T., King, A. and Reid, M.
Related URLs
URLURL Type
http://www.ams.orgOrganisation
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code7437

Export

Actions (login required)

View Item